MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR TEMPORARY FIXATION PIN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE AVIATOR TEMPORARY FIXATION PIN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48770410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; doctor doing occipital fusion wanted a temporary fixation pin.He asked to get a set and used the pin to secure plate onto the occiput.Update 5/3/2017: the fixation pin broke.
 
Additional Manufacturer Narrative
Method: risk assessment.Result: device inspection could not be completed due to no parts or lots provided.Conclusion: the possible root cause of the event is patient hard bone.
 
Event or Problem Description

Brand Name
AVIATOR TEMPORARY FIXATION PIN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6595239
Report Number0009617544-2017-00225
Device Sequence Number10964688
Product Code LXH
UDI-Device Identifier07613327273038
UDI-Public(01)07613327273038
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48770410
Device Catalogue Number48770410
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/02/2017
Supplement Date Received by Manufacturer05/02/2017
Initial Report FDA Received Date05/26/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1